# SDR SWIA202163587

- Difficulty date: October 27, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SLAT TRACK AT THE 1-1 POSITION CHAFED ON BOTTOM SIDE (MARKED).   (C CHECK RO 1/04/2021)   COMPLIED WITH REO 670-57-42-1278 REV -- DATED 2021-11-23  ENSURED BLEND-OUTS WERE PERFORMED PER SRM. WITHIN LIMITS.  NDT INSPECTED NO DEFECTS NOTED. COMPLIED WITH LUBES AND RIGS OF THE SLAT. SEE CONTINUE CARD FOR ALL WORK PERFORMED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
